# SDR SWAA2022081629742

- Difficulty date: July 15, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N484WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33841
- Aircraft time: 59,912 hours, 35,588 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BLADE ACCESS PANEL 343AT AT RT HORIZONTAL STAB 2022-381593 / [01] REPLACED BLADE ACCESS PANEL 343AT AT RT HORIZONTAL STAB I.A.W B737-700 SRM 51-40-02; SRM 51-10-02 AND DWG 186A3104 REV E.;[02] CORRECTED STEP 1  REPLACED BLADE ACCESS PANEL 343AT AT RT HORIZONTAL STAB I.A.W B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 186A3104 REV E.;[03] REPLACED BLADE ACCESS PANEL 343AT AT RT HORIZONTAL STAB I.A.W B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 186A3104 REV
